# SDR 06FDEA04180

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CRACK LONG 0.50" ON WEB AFT JAMB DOOR NR 3 LT STA 1305 LONG NR 27.  REMOVED FLOOR COVER IAW MM 20-50-02.  MAKE STOP DRILL CRACK DIAM .250".  PERFORMED MFC INSP NOT FOUND ANOTHER CRACK, IAW NDI SPM 06.  INSTALLED REPAIR DOUBLER IAW SRM 53-50-00 FIG 19 VOL 1.  REINSTALLED FLOOR COVER IAW MM 20-50-02.
